# SDR SWAA2021100625874

- Difficulty date: October 3, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 48,576 hours, 23,981 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

193D PNL HAS 2 CRACKED AND DIMPLED FASTENER HOLES ; / [01] INSTALLED NEW 193D PANEL PER AMM 53-51-21
